# SDR AWXA200600194

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 73,910 hours, 29,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED EMERGENCY ESCAPE PATH LIGHT ON SEAT 4L INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY PATH LIGHT ON ROW 4 IAW STANDARD PRACTICES.
